# SDR 2007UALA00796

- Difficulty date: March 18, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 43,681 hours, 15,838 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTING SMOKE IN AFT GALLEY IN OVEN AREA.  [SUP 06-01-07]  REMOVED BOTH OVENS, CEILING PANELS AND CIRCUIT BREAKER PANEL AND FOUND NO EVIDENCE OF FIRE. OPERATED OVENS, HOT PLATES AND CHILLERS FOR 4.5 HOURS ON GROUND AND DID NOT NOTICE ANY SMOKE OR BURNING ODOR.
